# SDR ASOA201000287

- Difficulty date: February 20, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 18,836 hours, 12,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT MOST EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED LH AFT MOST EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-15, OP'S CHECK GOOD.
